# SDR SWAA032733

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 61,202 hours, 60,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 5 L/E SLAT T/E WEDGE INBOARD END DELAMINATED.  REPAIRED WEDGE PER SRM.
